# SDR 9JLA2023021539963

- Difficulty date: February 12, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N68GS
- Make and model: Beech 400A
- Aircraft serial: RK391
- Aircraft time: 6,617 hours, 6,109 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: 98689
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT THEY WERE UNABLE TO START THE RIGHT ENGINE AS THERE WAS NO ROTATION OF THE ENGINE. ALL OTHER PRESTART INDICATIONS WERE NORMAL. THE BASE MAINTENANCE TEAM DETERMINED THAT THE STARTER/GENERATOR HAD FAILED. THIS S/G HAD ONLY 393.5 HRS AND 315 CYCLES ON IT AT THE TIME OF FAILURE. THE FAILED STARTER /GEN WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. DELTA FOX AVIATION CRS 897R016D OVERHAULED THE FAILED UNIT LAST. OPERATIONAL CHECKS OF THE REPLACED UNIT WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
